MAUDE Adverse Event Report: STRYKER GMBH 3.0MM ASNIS MICRO, CANNULATED DRILL 2.1MM, AO COUPLING; BIT, DRILL

STRYKER GMBH 3.0MM ASNIS MICRO, CANNULATED DRILL 2.1MM, AO COUPLING; BIT, DRILL
Catalog Number 45-30005S
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
As reported: "the tip of the hollow drill was damaged due to drilling with flexure.".
 
Additional Manufacturer Narrative
The received pictures were reviewed and it can be confirmed that the drill bit is strongly deformed and partially broken at the forefront.It looks like the drill bit cannot be removed from the also visible drill guide anymore due to this damage.However, there is no indication that the drill guide did contribute to the damage of the drill bit.This is also indicated by the event description, where it is stated that lateral stress (flexure) was applied, which can lead to a breakage of this cannulated drill bit.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If more information is provided, the case will be reassessed.
 
Event or Problem Description

Brand Name
3.0MM ASNIS MICRO, CANNULATED DRILL 2.1MM, AO COUPLING
Common Device Name
BIT, DRILL
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22805305
Report Number0008031020-2025-01371
Device Sequence Number9063410
Product Code HTW
UDI-Device Identifier04546540534217
UDI-Public(01)04546540534217(17)290923(10)6000108788
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number45-30005S
Device Lot NumberAQ06
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/17/2025
Supplement Date Received by Manufacturer10/15/2025
Initial Report FDA Received Date08/14/2025
Supplement Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/24/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown